# SDR AALA202107128409

- Difficulty date: July 10, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N928AM
- Make and model: Airbus A321-231
- Aircraft serial: 7515
- Aircraft time: 13,287 hours, 5,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CLASS I BATTERY EMERGENCY POWER SUPPLY UNIT (12WL) FAULT. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY (12WL) PER AMM 33-51-38.
